Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/83455
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorXia, Y.-
dc.contributor.authorLiu, G.-
dc.contributor.authorShi, P.-
dc.contributor.authorChen, J.-
dc.contributor.authorRees, D.-
dc.date.issued2008-
dc.identifier.citationCircuits, Systems and Signal Processing, 2008; 27(4):429-446-
dc.identifier.issn0278-081X-
dc.identifier.issn1531-5878-
dc.identifier.urihttp://hdl.handle.net/2440/83455-
dc.description.abstractThe problem of robust constrained model predictive control (MPC) of systems with polytopic uncertainties is considered in this paper. New sufficient conditions for the existence of parameter-dependent Lyapunov functions are proposed in terms of linear matrix inequalities (LMIs), which will reduce the conservativeness resulting from using a single Lyapunov function. At each sampling instant, the corresponding parameter-dependent Lyapunov function is an upper bound for a worst-case objective function, which can be minimized using the LMI convex optimization approach. Based on the solution of optimization at each sampling instant, the corresponding state feedback controller is designed, which can guarantee that the resulting closed-loop system is robustly asymptotically stable. In addition, the feedback controller will meet the specifications for systems with input or output constraints, for all admissible time-varying parameter uncertainties. Numerical examples are presented to demonstrate the effectiveness of the proposed techniques. © Birkhäuser Boston 2008.-
dc.description.statementofresponsibilityYuanqing Xia, G.P. Liu, P. Shi, J. Chen, D. Rees-
dc.language.isoen-
dc.publisherBirkhauser Boston Inc-
dc.rights© Birkhäuser Boston 2008-
dc.subjectMPC-
dc.subjectRobust control-
dc.subjectPolytopic uncertainty-
dc.subjectStability-
dc.subjectOptimization-
dc.subjectLMI-
dc.titleRobust constrained model predictive control based on parameter-dependent Lyapunov functions-
dc.typeJournal article-
dc.identifier.doi10.1007/s00034-008-9036-9-
pubs.publication-statusPublished-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.